Volume 49, Issue 1
Some Improvements on Hermite-Hadamard's Inequalities for s-convex Functions

Yujiao Li & Tingsong Du

J. Math. Study, 49 (2016), pp. 82-92.

Published online: 2016-03

Preview Full PDF 357 1414
Export citation
  • Abstract

Using an integral identity for a once differentiable mapping, this paper establishes Hadamard's integral inequalities for s-convex and s-concave mappings. In particular, our results improve and extend some known ones in the literature. Finally, these inequalities are applied to special means.

  • Keywords

Convex function s-convex function Hadamard's inequality

  • AMS Subject Headings

26D15 26A51 26E60 41A55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yujiaolictgu@163.com (Yujiao Li)

tingsongdu@ctgu.edu.cn (Tingsong Du)

  • BibTex
  • RIS
  • TXT
@Article{JMS-49-82, author = {Li , Yujiao and Du , Tingsong }, title = {Some Improvements on Hermite-Hadamard's Inequalities for s-convex Functions}, journal = {Journal of Mathematical Study}, year = {2016}, volume = {49}, number = {1}, pages = {82--92}, abstract = {Using an integral identity for a once differentiable mapping, this paper establishes Hadamard's integral inequalities for s-convex and s-concave mappings. In particular, our results improve and extend some known ones in the literature. Finally, these inequalities are applied to special means.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v49n1.16.10}, url = {http://global-sci.org/intro/article_detail/jms/992.html} }
TY - JOUR T1 - Some Improvements on Hermite-Hadamard's Inequalities for s-convex Functions AU - Li , Yujiao AU - Du , Tingsong JO - Journal of Mathematical Study VL - 1 SP - 82 EP - 92 PY - 2016 DA - 2016/03 SN - 49 DO - http://dor.org/10.4208/jms.v49n1.16.10 UR - https://global-sci.org/intro/article_detail/jms/992.html KW - Convex function KW - s-convex function KW - Hadamard's inequality AB - Using an integral identity for a once differentiable mapping, this paper establishes Hadamard's integral inequalities for s-convex and s-concave mappings. In particular, our results improve and extend some known ones in the literature. Finally, these inequalities are applied to special means.
Yujiao Li & Tingsong Du. (2019). Some Improvements on Hermite-Hadamard's Inequalities for s-convex Functions. Journal of Mathematical Study. 49 (1). 82-92. doi:10.4208/jms.v49n1.16.10
Copy to clipboard
The citation has been copied to your clipboard